MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE MEDIAL DOME PAT TRL41MM; ATTUNE INSTRUMENTS : PATELLA TRIALS

DEPUY IRELAND - 9616671 ATTUNE MEDIAL DOME PAT TRL41MM; ATTUNE INSTRUMENTS : PATELLA TRIALS
Catalog Number 254501029
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that during routine inspections of attune instrument consignment trays at the hospital, eight attune instruments were found to be damaged.Five shims were found to be cracked, with cracks extending from the metal drill guides to the outer or inner edge of each shim.Also, an attune spacer block was found to be missing two of its four bal seal springs and a patella trial was found to be missing one of its three lugs, finally, a cr femur trial has a transverse cut line across its distal condyles, likely caused by a sagittal saw.It is unknown when, where, or how the instruments were damaged.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information that has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint recon described in this report.H11 additional narrative: added: d9.If information that was not available for the initial report is obtained, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint #(b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: added: e3.Corrected: e2.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: according to the information provided: "it was reported that during routine inspections of attune instrument consignment trays at hospital, eight attune instruments were found to be damaged.Five shims were found to be cracked, with cracks extending from the metal drill guides to the outer or inner edge of each shim.Also, an attune spacer block was found to be missing two of its four bal seal springs and a patella trial was found to be missing one of its three lugs, finally, a cr femur trial has a transverse cut line across its distal condyles, likely caused by a sagittal saw.It is unknown when, where, or how the instruments were damaged.Replacement instruments are needed to complete the instrument trays".The product was returned to depuy synthes for evaluation.Visual inspection of the returned device found one of the base prongs broken.Device had signs of usage and no other anomaly was identified on its surface.Broken piece was not returned for evaluation.Breakage observed can be consistent with exposure to unintended forces like usage of excessive force in a prying motion while trialing.Properly handling and attention to the approved use of the device diminishes the risk of failure.A dimensional inspection was not performed since it was not applicable to the complaint condition.A functional test was not performed since it was not applicable to the complaint condition.The overall complaint was confirmed as the observed condition of the attune medial dome pat trl41mm would have contributed to the complained device issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.H11.Additional narrative: corrected: h3.

Brand Name
ATTUNE MEDIAL DOME PAT TRL41MM
Common Device Name
ATTUNE INSTRUMENTS : PATELLA TRIALS
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key23851378
Report Number1818910-2025-22270
Device Sequence Number9571818
Product Code HWT
UDI-Device Identifier10603295136064
UDI-Public(01)10603295136064(10)MVMHHC620
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 12/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number254501029
Device Lot NumberMVMHHC620
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/05/2025
Supplement Date Received by Manufacturer12/22/2025
01/05/2026
01/19/2026
Initial Report FDA Received Date12/19/2025
Supplement Report FDA Received Date12/23/2025
01/06/2026
01/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/09/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown